# SDR SWAA2012100108111

- Difficulty date: August 15, 2012
- Submitted: October 3, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN PUNCTURED AT BS 727, STR 20L.  REPAIRED SKIN PER ER & EA.
